# SDR HEEA117201

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N992PH
- Make and model: Skrsky S92A
- Aircraft serial: 920055
- Aircraft time: 41 hours
- Engine: Ge CT78A
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Sensor
- Part number: 9235806801102
- Part serial: 0701
- Condition: Malfunctioned
- Location: Gearbox
- Part time: 41 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE INTERMEDIATE GEARBOX HOT LIGHT ILLUMINATED.  PERFORMED EMERGENCY PROCEDURE.  RETURNED TO HBP.  LIGHT CAME ON AND OFF DURING RETURN FLIGHT.  REPLACED CHIP DETECTOR-TEMP SENSOR AND HOUSING.
